Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 150, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Sep 21, 2009, 4:09 PM CDT for 4 counties in Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2009, 4:09 PM CDT (21:09 UTC)
- Expired
- Sep 21, 2009, 4:39 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 126 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 212109 TORBMX ALC063-065-091-119-212200- /O.NEW.KBMX.TO.W.0150.090921T2109Z-090921T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 409 PM CDT MON SEP 21 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN MARENGO COUNTY IN SOUTHWEST ALABAMA... THIS INCLUDES THE CITY OF DEMOPOLIS... SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA... SOUTHWESTERN HALE COUNTY IN WEST CENTRAL ALABAMA... EAST CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 500 PM CDT * AT 409 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DUG HILL...MOVING NORTHEAST AT 15 MPH. * THE TORNADO WILL BE NEAR... DEMOPOLIS BY 445 PM CDT... ARCOLA AND FORKLAND BY 500 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3268 8788 3252 8769 3241 8799 3251 8807 TIME...MOT...LOC 2109Z 229DEG 11KT 3248 8797 $$ 10/ARM
3 follow-up statements
000 WWUS54 KBMX 212118 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 418 PM CDT MON SEP 21 2009 ALC063-065-091-119-212200- /O.CON.KBMX.TO.W.0150.000000T0000Z-090921T2200Z/ MARENGO AL-SUMTER AL-HALE AL-GREENE AL- 418 PM CDT MON SEP 21 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTHEASTERN GREENE...SOUTHWESTERN HALE...EAST CENTRAL SUMTER AND NORTH CENTRAL MARENGO COUNTIES... AT 418 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR MCDOWELL...OR 7 MILES WEST OF DEMOPOLIS...MOVING NORTHEAST AT 15 MPH. THE TORNADO WILL BE NEAR... MCDOWELL BY 425 PM CDT... BELMONT BY 430 PM CDT... DEMOPOLIS LOCK AND DAM BY 435 PM CDT... DEMOPOLIS BY 440 PM CDT... BIRDINE...FORKLAND AND ARCOLA BY 500 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3246 8798 3254 8803 3268 8788 3252 8769 TIME...MOT...LOC 2118Z 229DEG 11KT 3251 8795 $$ 10/ARM
000 WWUS54 KBMX 212126 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 426 PM CDT MON SEP 21 2009 ALC063-065-091-119-212200- /O.CON.KBMX.TO.W.0150.000000T0000Z-090921T2200Z/ MARENGO AL-SUMTER AL-HALE AL-GREENE AL- 426 PM CDT MON SEP 21 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTHEASTERN GREENE...SOUTHWESTERN HALE...EAST CENTRAL SUMTER AND EXTREME NORTH CENTRAL MARENGO COUNTIES... AT 426 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR MCDOWELL...OR NEAR DEMOPOLIS...MOVING NORTHEAST AT 15 MPH. THE TORNADO WILL BE NEAR... DEMOPOLIS BY 435 PM CDT... BIRDINE...ARCOLA AND FORKLAND BY 455 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3247 8794 3255 8801 3268 8788 3252 8769 TIME...MOT...LOC 2126Z 231DEG 12KT 3253 8791 $$ 10/ARM
000 WWUS54 KBMX 212139 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 439 PM CDT MON SEP 21 2009 ALC063-065-091-119-212149- /O.CAN.KBMX.TO.W.0150.000000T0000Z-090921T2200Z/ MARENGO AL-SUMTER AL-HALE AL-GREENE AL- 439 PM CDT MON SEP 21 2009 ...THE TORNADO WARNING FOR SOUTHEASTERN GREENE...SOUTHWESTERN HALE... EAST CENTRAL SUMTER AND NORTH CENTRAL MARENGO COUNTIES IS CANCELLED... THE ROTATION HAS WEAKENED. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3247 8794 3255 8801 3268 8788 3252 8769 TIME...MOT...LOC 2139Z 231DEG 12KT 3256 8787 $$ KSL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Sep 21, 3:13 PM CDT, 56 minutes earlier.
Area forecast discussion, Sep 21, 3:13 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 313 PM CDT MON SEP 21 2009 .DISCUSSION... WHAT LOOKED TO BE A FAIRLY BENIGN PATTERN HAS BECOME QUITE INTERESTING OVER THE LAST 12-24 HOURS. SYNOPTICALLY WE ARE IN A VERY FAMILIAR WEATHER SETUP...UPPER LEVEL LOW PRESSURE OVER THE SOUTH-CENTRAL PORTION OF THE COUNTRY THAT IS RESPONSIBLE FOR PULLING LARGE AMOUNTS OF MOISTURE OUT OF THE GULF OF MEXICO AND DEPOSITING IT IN THE ATMOSPHERE OVER ALABAMA. THE COMBINATION OF PWS OVER 2 INCHES...ADEQUATE SURFACE CONVERGENCE LEADING TO 20-25 KTS OF VERTICAL SHEAR...PLUS WHAT LOOKS TO BE MULTIPLE VORTICITY MAXIMA RIDING ALONG THE SOUTHWESTERN 500MB FLOW OVER ALABAMA...HAVE LED TO COPIOUS RAINFALL. WHEN I SAY COPIOUS...I MEAN RAINFALL TOTALS SINCE MIDNIGHT LAST NIGHT OF 4 TO 6 INCHES OVER MANY AREAS IN WEST-CENTRAL ALABAMA WITH HIGHER TOTALS ESTIMATED FROM RADAR. SOME AREAS COULD HAVE SEEN TOTALS UPWARDS OF 10 INCHES. THE OTHER PROBLEM THIS SET UP HAS CAUSED...OR AT LEAST THE SHEAR HAS CAUSED...ROTATING UPDRAFTS. THIS HAS LED TO MULTIPLE WALL CLOUD SIGHTINGS...AS WELL AS ONE UNCONFIRMED REPORT OF A TORNADO IN SUMTER COUNTY. ANOTHER TRIGGER MECHANISM FOR THE HELICITIES WE ARE EXPERIENCING COULD BE THE RAIN/CLOUD COOLED BOUNDARY OVER SUMTER COUNTY...NOTICEABLE IN THE VISIBLE SATELLITE IMAGERY. EITHER WAY...A BUSY DAY METEOROLOGICALLY. FOR THE REST OF THIS EVENING...RAIN SHOWERS AND ISOLATED THUNDERSTORMS ARE LIKELY TO PERSIST...AT LEAST FOR A COUPLE OF HOURS AFTER SUNSET. EXPECT FOR THUNDERSTORM ACTIVITY TO DIMINISH FIRST...WITH LINGER SHOWERS THROUGH MIDNIGHT. IF ITS WET AND DREARY THAT YOU LIKE...YOU ARE IN FOR A TREAT FOR THE NEXT COUPLE OF DAYS. THIS SOUTHWEST FLOW PATTERN...CAUSED BY THE COMBINATION OF THE DEEP CUTOFF UPPER LEVEL LOW OVER THE PLAINS STATES...AND THE BERMUDA HIGH OVER THE WESTERN ATLANTIC...IS EXPECTED TO REMAIN IN PLACE FOR THE NEXT COUPLE OF DAYS. THE FORECAST CHALLENGE FOR THE NEXT COUPLE OF DAYS WILL BE HOW MUCH THE RIDGE OVER THE ATLANTIC EXERTS ITS INFLUENCE ON THE LOW PRESSURE. FOR NOW...EXPECT SCATTERED SHOWERS AGAIN ON TUESDAY AREA WIDE. THEN ON WEDNESDAY...THE RIDGE BEGINS TO PUSH INLAND. THIS WILL NOT LIKELY DRY OUT THE ENTIRE CWA...BUT IT COULD DRY THINGS OUT FOR FOLKS SOUTH OF INTERSTATE 20 ON WEDNESDAY AND THURSDAY. HAVE REDUCED POPS IN THESE AREAS ACCORDINGLY...THOUGH I ADMITTEDLY DIDNT GO MUCH BELOW GUIDANCE. CONVECTIVE ACTIVITY SHOULD PICK UP AREA WIDE AGAIN ON FRIDAY AS THE CUTOFF LOW HELPS TO ERODE THE RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST. THIS COULD LEAD TO MORE SHOWERS AND THUNDERSTORMS FOR MOST OF CENTRAL ALABAMA THROUGH THE WEEKEND. MODELS CONTINUE TO SHOW A DRYING TREND IN THE EXTENDED PORTIONS OF THE FORECAST. THE EURO AND THE GFS ARE IN PRETTY GOOD AGREEMENT THAT SOME DRYING SHOULD BEGIN TAKING PLACE BY TUESDAY OF NEXT WEEK. TEMPERATURES WILL REMAIN RIGHT AROUND NORMALS FOR THIS TIME OF YEAR...THOUGH WE COULD SEE DAYTIME HIGH A COUPLE OF DEGREES WARMER WITH THE RIDGE PUSHING INTO THE SOUTHEAST ON WEDNESDAY...BUT WERE ONLY TALKING ABOUT COUPLE OF DEGREES. ALSO...THE FLASH FLOOD WATCH THAT IS VALID UNTIL MIDNIGHT TONIGHT WILL BE EXTENDED UNTIL 00Z WEDNESDAY AS ANY AMOUNT OF RAINFALL TOMORROW WILL CAUSE PROBLEMS ONCE AGAIN. && .AVIATION...18Z TAF DISCUSSION. WE REMAIN IN A PATTERN WITH VERY LOW PREDICTABILITY BEYOND THE FIRST COUPLES HOURS...AND AS A RESULT VERY LOW CONFIDENCE AFTER THAT. THE MAIN AREA OF CONCERN THIS MORNING...AND THROUGH AT LEAST 2100Z TODAY...WILL REMAIN IN THE EET TO ANB CORRIDOR. NUMEROUS SHOWERS AND THUNDERSTORMS WILL FREQUENTLY REDUCE CEILINGS AND VISIBILITIES TO BELOW 1 MILE AND BELOW 1000 FEET...RESPECTTIVELY. TCL HAS EMERGED INTO A BIT OF A CLEAR SPOT...WHICH MAY ALSO SOON REACH BHM. BUT IF MORE RAIN DEVELOPS...THEN WILL HAVE TO ISSUE UPDATES TO TAKE FORECASTS FOR THOSE LOCATIONS INTO A MORE PESSEMISTIC DIRECTION. THE RAIN THUS FAR TODAY HAS STAYED WELL NORTH OF MGM AND TOI. GIVEN SUCH LOW CONFIDENCE...I JUST WENT WITH A PERSISTENCE BASED FORECAST FOR THOSE LOCATIONS...AND WILL ALSO UPDATE THEM IF/WHEN NECESSARY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 86 69 88 71 / 60 60 30 50 20 ANNISTON 70 85 68 88 69 / 60 60 30 40 20 BIRMINGHAM 70 85 69 87 69 / 60 60 30 50 20 TUSCALOOSA 71 88 70 89 71 / 60 60 30 50 20 CALERA 70 85 69 87 70 / 60 60 30 40 20 AUBURN 69 85 69 86 69 / 50 40 20 30 20 MONTGOMERY 71 87 72 89 72 / 50 50 30 30 20 TROY 71 86 70 88 70 / 40 50 20 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL TUESDAY AT 7 PM FOR ALL OF CENTRAL ALABAMA. && 27/61
Hazardous weather outlook, Sep 21, 12:51 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1251 PM CDT MON SEP 21 2009 ALZ011>015-017>050-221200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1251 PM CDT MON SEP 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...FLASH FLOOD WATCH UNTIL MIDNIGHT.. A THREAT OF FLASH FLOODING WILL CONTINUE ACROSS ALL OF CENTRAL ALABAMA THROUGH AT LEAST MIDNIGHT TONIGHT. THE AREA WITH THE HIGHEST INITIAL THREAT THIS AFTERNOON WILL BE IN A BAND FROM LAMAR...PICKENS...AND SUMTER COUNTIES...EASTWARD THROUGH TUSCALOOSA AND METRO BIRMINGHAM...TO CHEROKEE...CLEBURNE...AND RANDOLPH COUNTIES. THE HIGHEST THREAT MAY EXPAND OR MOVE NORTH OR SOUTH AS ADDITIONAL SHOWERS AND STORMS DEVELOP. IN ADDITION TO THE FLASH FLOODING...SEVERAL RIVERS ARE NOW IN FLOOD...OR ARE FORECAST TO GO INTO FLOOD LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RAIN CHANCES WILL REMAIN ABOVE NORMAL THROUGH AT LEAST TUESDAY... CONTINUING A THREAT OF FLASH FLOODING. RIVER FLOODING WILL REMAIN A CONCERN ON SEVERAL CENTRAL ALABAMA RIVERS THROUGH AT LEAST FRIDAY. PLEASE SEE THE LATEST RIVER FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY FOR MANY AREAS THROUGH TONIGHT DUE TO FLOODING. 61
In the hours before
Local storm report, Sep 21, 2:42 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL EMELLE 32.73N 88.32W
09/21/2009 E0.88 INCH SUMTER AL LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED IN EMELLE.
&&
GGOGGINSLocal storm report, Sep 21, 3:05 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD JEMISON 32.96N 86.75W
09/21/2009 CHILTON AL EMERGENCY MNGR
SEVERAL DIRT ROADS AROUND THE COUNTY HAVE BEEN WASHED
OUT.
&&
88Local storm report, Sep 21, 3:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 2 W VERNON 33.76N 88.15W
09/21/2009 LAMAR AL EMERGENCY MNGR
SEVERAL SECONDARY ROADS CLOSED JUST WEST OF VERNON NEAR
HIGHWAY 18.
&&
88Local storm report, Sep 21, 3:35 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL EPES 32.69N 88.13W
09/21/2009 E0.88 INCH SUMTER AL LAW ENFORCEMENT
EXIT 23 ON I20 LIVINGSTON PDCHIEF REPORTING
&&
MBAERLocal storm report, Sep 21, 3:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL EPES 32.69N 88.13W
09/21/2009 E1.00 INCH SUMTER AL LAW ENFORCEMENT
EXIT 23 ON I20 LIVINGSTON PDCHIEF REPORTING. CORRECTED
FOR 1 INCH.
&&
MBAERLocal storm report, Sep 21, 4:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 2 NW LIVINGSTON 32.62N 88.21W
09/21/2009 E0.50 INCH SUMTER AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED ON EXIT 17 ON INTERSTATE
20/59...WHICH IS THE INTERSECTION WITH STATE HIGHWAY 28.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:00 PM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 3 hr |
| Sep 20, 7:40 PM CDT | Flash Flood Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 8:02 PM CDT | Areal Flood Advisory | BMX | Cherokee | 3 hr |
| Sep 20, 8:56 PM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa, Walker | 3 hr |
| Sep 20, 10:01 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 10:23 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 10:50 PM CDT | Flash Flood Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 11:26 PM CDT | Flash Flood Warning | BMX | Chilton, Shelby | 3 hr |
| Sep 21, 12:05 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Sep 21, 12:55 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Sep 21, 1:44 AM CDT | Flash Flood Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 21, 2:30 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 2 hr |
| Sep 21, 3:11 AM CDT | Flash Flood Warning | BMX | Clay, Coosa, Talladega | 3 hr |
| Sep 21, 3:44 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 10 hr |
| Sep 21, 4:27 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Sep 21, 7:21 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 6 hr |
| Sep 21, 7:58 AM CDT | Flash Flood Warning | BMX | Lamar, Pickens | 6 hr |
| Sep 21, 8:19 AM CDT | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 6 hr |
| Sep 21, 8:27 AM CDT | Flash Flood Warning | BMX | Greene, Hale | 4 hr |
| Sep 21, 9:00 AM CDT | Flash Flood Warning | BMX | Bibb, Perry | 3 hr |
| Sep 21, 9:55 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Sep 21, 9:56 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Sep 21, 10:17 AM CDT | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 3 hr |
| Sep 21, 10:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Sep 21, 11:56 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more | 4 hr |
| Sep 21, 12:53 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Sep 21, 1:39 PM CDT | Tornado Warning | BMX | Sumter | 51 min |
| Sep 21, 1:52 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Pickens, Sumter | 3 hr |
| Sep 21, 2:04 PM CDT | Flash Flood Warning | BMX | Clay, Coosa, Tallapoosa | 3 hr |
| Sep 21, 2:24 PM CDT | Tornado Warning | BMX | Greene, Sumter | 51 min |
| Sep 21, 2:59 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Sep 21, 3:07 PM CDT | Tornado Warning | BMX | Greene, Sumter | 38 min |
| Sep 21, 3:39 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 3:41 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 48 min |
| Sep 21, 4:49 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 2 hr |
| Sep 21, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 5:56 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike | 2 hr |
| Sep 21, 6:35 PM CDT | Areal Flood Advisory | BMX | Lowndes | 115 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.